MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS2 CONSOLE; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS2 CONSOLE; CPBP HEAT EXCHANGER
Model Number 5201260
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/29/2017
Type of Reportable Event Malfunction
Event or Problem Description
The perfusionist reported an issue encountered with the mps console during use.The report stated that the console was opening the vent valve continuously.The report stated the perfusionist clamped the vent line and successfully completed the case.There were no patient complications reported as a result of the alleged issue.The console was returned to the manufacturer evaluation/repair.

Brand Name
MPS2 CONSOLE
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6735021
Report Number1649914-2017-00059
Device Sequence Number1002968
Product Code DTR
UDI-Device Identifier20634624521265
UDI-Public20634624521265
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041979
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number5201260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2017
Initial Report FDA Received Date07/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;